# SDR REXA2015012500074

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 450 hours, 283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PAX DOOR WILL NOT OPEN FROM INSIDE.  ADJUSTED PAX DOOR INNER HANDLE DETENT ROLLER MECHANISM IAW AMM 52-11-02.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  OK FOR SERVICE.
